# SDR GTIA9800008

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 119 - CABIN FLOOR LIGHTING REAR EMERGENCY EXIT ROW NEEDS FIXING.  REPAIRED WIRING AT SEAT TRACK SEAT 11 IAW W/D 33-51-03.  GROUND OPS CHECK OK.  (M)
